# SDR IPXA2015050388576

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 6,956 hours, 2,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587699
- Condition: Gouged
- Location: Mcd Bs 650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD AT BL 0, STA 650 HAS GOUGE 1" X 4".  FABRICATED NEW FLOORBOARD IAW EO 5320-56638-A.
